Top
10
Doctor insights on: Why Do I Have Swelling After A Botox Injection Under The Eye

Share
1

1
Why do I have swelling after a botox injection under the eye?

Why do I have swelling after a botox injection under the eye?

Botox & Swelling: It is rare to have significant swelling after a Botox inj, but there are a few things to consider. 1) many people have localized swelling after any injection-cool compresses & time may help; 2) rarely in patients w/ very sensitive skin i rec pre-treatment with an antihistamine; 3) allergic reactions are exceedingly rare with Botox but not impossible; 4) the lid area can be quite sensitive in some. ...Read more

See 2 more doctor answers
Dr. David Schleimer
1,498 doctors shared insights

Swelling (Definition)

Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more


2

2
I had Botox 1 week ago and had a bad reaction to it - lumps and swelling . My eyes are still swollen . Injections in forehead , crows feet area.

I had Botox 1 week ago and had a bad reaction to it - lumps and swelling . My eyes are still swollen . Injections in forehead , crows feet area.

Allergies: Genuine Botox allergy is rare Perhaps you are allergic to an additive in the mixture. A picture will help to determine management plan ...Read more

3

3
There is green swelling underneath my eyes from a botched botox treatment. What could it be?

There is green swelling underneath my eyes from a botched botox treatment. What could it be?

A bruise: Bruising can happen any time a needle is used. Small bruises can look a little green as they resolve, but they generally go away without any treatment, assuming the needle caused the bruise. (fillers such as juvederm/restylane can cause color changes without bruising). The bruise is not likely to affect the final outcome. Just give it a little time. ...Read more

See 2 more doctor answers
4

4
Can botox or juviderm injections under and above eyes make your eye twitch and spasem?

Can botox or juviderm injections under and above eyes make your eye twitch and spasem?

Yes and no? Maybe mo: Any muscle which loses its innervation (which occurs with botox) may suddenly begin to twitch or fasciculate. Generally this subsides over a few days. However any imbalance in muscle action can also cause this and Botox is indicated for the medical treatment of blepharospasm (eye twitching). Therefore more botolinummay be the answer. Juvederm is not likely to cause eye twitching. ...Read more

See 2 more doctor answers
5

5
Botox type injections into static frown lines caused major droopy eye lids. I suppose that ultherapy or peleve would do the same for my whole face?

Botox type injections into static frown lines caused major droopy eye lids. I suppose that ultherapy or peleve would do the same for my whole face?

Options to treat: Lid ptosis from Botox A occurs when the botox crosses the tarsal plate in the upper lid and inhibits the lid lifting muscles or because you are using your forehead muscles to lift the lids and Botox reduces the lift. Ulthera and Peleve can be used to lift lids. Topical treatments are available. I would revisit whoever did the Botox for treatment of the lid ptosis. Or get a second opinion. ...Read more

6

6
Hello Doctor I have made a Botox injection and I had afterward as a side effect my left eye like droopy eye and my right lip of my mouth uneven lower ?

Hello Doctor I have made a Botox injection and I had afterward as a side effect my left eye like droopy eye and my right lip of my mouth uneven lower ?

Wait awhile: Botox can spread in the tissues and affect muscles that are not the primary target. This can create drooping elsewhere including the upper lids. Because the dosage in these unwanted locations is lower than the primary site, the effect will wear off fairly quickly in most cases. Have patience and the effect you desired will remain for the usual time. ...Read more

8

8
Botox done for migraintes 4 days ago. experiencin facial swelling in my cheeks and lips, dizziness and nausea.b concerned about an allergic reaction?

Possibly: I would also be concerned about infection. Why was Botox used? IF there was infection present prior to the Botox injection, then injecting the Botox toxin could have both spread and flared up the underlying infection. Check back with the Doctor. Alternatively see a neurologist. ...Read more

See 2 more doctor answers
9

9
What can be the reason of heaviness in head and eyes after botox application and when will it subside?

What can be the reason of heaviness in head and eyes after botox application and when will it subside?

Swelling: Often Botox is mixed with Normal Saline and multiple injections can lead to some swelling around the forehead and eyes causing a sensation of "heaviness" this usually happens on the day of the injections and resolve in a couple days. ...Read more

See 2 more doctor answers
10

10
One year back, i was injected botox into my facial skin. Later two lumps are formed under the eyes and looking awkward. Is there any remedy to remove?

Botox granuloma?: It is possible that you may have developed a granuloma or reaction to the Botox injection. Please go back to your injector and see what he/she says. You may benefit from a steroid injection, if an inflammatory reaction has occurred. ...Read more

Dr. Jeffrey Pollard
908 doctors shared insights

Botulinum Toxin (Botox) Injection (Definition)

Botox is a medicine that causes muscles to relax. It is commonly used to improve the appearance of deep facial lines or wrinkles between the eyebrows. It is also used to relieve migraine, and in certain conditions that involve muscle spasm. ...Read more


Dr. Sadiqa Stelzner
798 doctors shared insights

Eye Health (Definition)

Eye health involves the function and vision of the eye and all ...Read more